# SDR N38R20180226001

- Difficulty date: February 22, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N38VS
- Make and model: Cndair CL6002B16
- Aircraft serial: 5124
- Aircraft time: 3,953 hours, 2,711 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Arced
- Location: Control Panel
- Part time: 3,953 hours, 2,711 cycles
- Component: Oven
- Component part number: 1539POH
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT,  A PASSENGER NOTICED A WISP OF SMOKE COMING FROM THE CONVECTION OVEN CONTROL PANEL. THE PIC PULLED THE CIRCUIT BREAKER FOR THE OVEN AND NOTICED A SLIGHT BURNT ELECTRICAL ODOR. THERE WERE NO FURTHER ISSUES AND THE FLIGHT CONTINUED ON. ON ARRIVAL,  MAINTENANCE  WAW ABLE TO REMOVE THE OVEN CONTROL PANEL AND WITHIN THE PANEL  FOUND WIRES BEHIND THE TEMPERATURE CONTROL KNOB THAT SHOWED SIGNS OF ARCING. STOWED THE CONNECTOR PLUGS AND PULLED AND COLLARED THE OVEN CIRCUIT BREAKER FOR FURTHER FLIGHT. THE OVEN CONTROL PANEL IS BEING REPLACED WITH A REPAIRED UNIT.
